BibTeX record journals/ndjfl/DeMillo75

download as .bib file

@article{DBLP:journals/ndjfl/DeMillo75,
  author    = {Richard A. DeMillo},
  title     = {Non-definability of certain semantic properties of programs},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {16},
  number    = {4},
  pages     = {583--590},
  year      = {1975},
  url       = {https://doi.org/10.1305/ndjfl/1093891904},
  doi       = {10.1305/ndjfl/1093891904},
  timestamp = {Thu, 18 May 2017 09:51:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/DeMillo75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier